# SDR UIEA2017052800865

- Difficulty date: May 28, 2017
- Submitted: June 6, 2017
- Operation: Air carrier
- Aircraft: N767MW
- Make and model: Boeing 767277
- Aircraft serial: 22694
- Aircraft time: 54,563 hours, 37,857 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Valve
- Part number: 398505
- Part serial: 1957
- Condition: Malfunctioned
- Location: Rt A/C Pack
- Stage of operation: TX
- How discovered: O
- Nature of condition: M, J
- Precautionary procedure: O

## Discrepancy

RIGHT PACK TEMP EICAS ILLUMINATED.  RIGHT PACK INOPERATIVE ILLUMINATED.  OPS CHECKED GOOD IN STANDBY.   ACCOMPLISHED FIM 21-51 FT 803 , REMOVED AND REPLACED RT PACK TEMP CONTROL VALVE IAW AMM 21-51-12.  RT PACK OPS CHECKED NORMAL. NO MESSAGES.
